# SDR CHQA200900160

- Difficulty date: July 21, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N377SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145579
- Aircraft time: 20,694 hours, 15,127 cycles
- Engine: Allsn AE3007A
- Engine time: 23,165 hours, 17,424 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE EMERGENCY LIGHTS WERE ON WITH THE AIRCRAFT POWERED DOWN, BUT SOME WERE NOT ILLUMINATED.  AFTER CYCLING THE EMERGENCY LIGHTS ALL BUT THE LIGHTS OVER THE WING EXITS OPERATED NORMALLY.  MAINTENANCE RE-LAMPED THE LIGHTS AT THE OVERWING EXITS AND CLEANED AND RE-SECURED THE CONNECTOR FOR THE NR 3 EMERGENCY LIGHT BATTERY.
